my dr. rx. me 4 / 8mg a day . from the posts that I have seen that is high. so how much should I start out on. my doc is heroin and I use bout 1 gram a day average. and tommorow at 11am will be 24hrs without use... thanks for reading this
Hey Caesar, If you can, google the COWS sheet,(clinical opiate withdrawal scale) and keep that handy. At the 24 hours after last dose of H, give yourself the COWS test quiz, you should come up about at 26 or higher, then it is safe to proceed. Just based on what you listed, try HALF of one tablet or film, and you should start feeling better between 20 and 45 minutes later, but it may keep relieving for the next 2 hours, so, you should wait until then to say whether you need more. Half a tablet is 4 mgs and that is the real starting dose that is effective. Go to YouTube.com and look up a guy named SuboxDoc and he has a great 2 part video on how bupe or subs works in the brain. He clearly states 4 mgs, but most people are started on 16, and it is way too high and unnecessary. I know you went into precip before, so, the less you take, should that happen again ( which it shouldn't if you do the 24 hour wait) then you won't go into the worst precip. If you do feel worse after the 2 hours mark, then wait 12 more hours and try 1/4 of a tablet or film. It does work Caesar, and it builds up a bit in your system after a week or 2 so that you can miss a dose and be fine. 4 eight mg pills is way to high for most people. Try the lowest dose that works, 4 mgs is a pretty good dose, you should be better very soon after taking it. Please update us and let us know. You are in my prayers. Patti
Hi Caesar - Just checking with you. If you're anything like I was, I wanted to "test" the Subox. when I first started in the Drs. office. He gave me 8mg, and a bit later, I said I needed another 8mg. Well, I think I was doing a typical addict thing, sorry to say, by seeing if more made me feel better, and I got very sick to my stomach. After curling up and sleeping on the Dr's. table for the rest of the afternoon, I realized that, by taking more than I needed, I would only make myself sick! I think Patti is right, about 4 - 6 mgs should really be enough, but I know there are those that feel more is needed. Just telling you my experience, and my tolerance was quite high. Good luck and go slowly or you may get nauseous, too! J.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Nov 2009 • 3 answers
Posted 14 Apr 2010 • 2 answers
Posted 26 Sep 2010 • 6 answers
Posted 25 Nov 2010 • 4 answers
Posted 8 Aug 2011 • 2 answers